Differential and Integral Equations
Volume 12

Exponential attractors for nonautonomous partially dissipative equations

  • C. Galusinski, M. Hnid, A. Miranville

    Volume 12, 1999, pages 1-22

Large time behavior of solutions of higher order nonlinear dispersive equations of KdV type with weak nonlinearity

  • Nakao Hayashi, Tonatiuh Matos, and Pavel I. Naumkin

    Volume 12, 1999, pages 23-40

Absorption evolution families and exponential stability of non-autonomous diffusion equations

  • Frank Räbiger and Roland Schnaubelt

    Volume 12, 1999, pages 41-65

Galerkin approximation, strong continuity of the relative rearrangement map and application to plasma physics equations

A local partial regularity theorem for weak solutions of degenerate elliptic equations and its application to the thermistor problem

Sharp regularity of a coupled system of a wave and a Kirchoff equation with point control arising in noise reduction

Regularity of minimizing sequences for functionals of the calculus of variations via the Ekeland principle

  • Lucio Boccardo, Vincenzo Ferone, Nicola Fusco, and Luigi Orsina

    Volume 12, 1999, pages 119-135

Uniform decay estimates for a class of oscillatory integrals and applications

A note on periodic solutions of autonomous Hamiltonian systems emanating from degenerate stationary solutions

  • E. Norman Dancer and Sławomir Rybicki

    Volume 12, 1999, pages 147-160

A remark on harmonic map flows from surfaces

Left definite Sturm-Liouville problems with eigenparameter dependent boundary conditions

  • P. A. Binding and Patrick J. Browne

    Volume 12, 1999, pages 167-182

Limit as $p\to \infty$ of $p$-Laplace eigenvalue problems and $L^\infty$-inequality of the Poincaré type

  • Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa

    Volume 12, 1999, pages 183-206

Fine structure of the interface motion

Removability of singularities of $A$-harmonic functions

  • Leonard Budney, Tadeusz Iwaniec, and Bianca Stroffolini

    Volume 12, 1999, pages 261-274

Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints

Orbital stability of solitary waves of coupled KdV equations

Monotone iterative methods for boundary value problems

  • M. Cherpion, C. De Coster, and P. Habets

    Volume 12, 1999, pages 309-338

Elliptic equations with singularity on the boundary

  • Satoshi Hashimoto and Mitsuharu Ôtani

    Volume 12, 1999, pages 339-349

Singular differential equations with delay

  • Angelo Favini, Luciano Pandolfi, and Hiroki Tanabe

    Volume 12, 1999, pages 351-371

Existence and uniqueness of solutions of some abstract degenerate nonlinear equations

  • Angelo Favini and Anatoliy Rutkas

    Volume 12, 1999, pages 373-394

Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus

  • Xuan Thinh Duong and El Maati Ouhabaz

    Volume 12, 1999, pages 395-418

Stochastic PDE for nonlinear vibration of elastic panels

Integrability and boundedness of local solutions to singular and degenerate quasilinear parabolic equations

Existence of global solutions and energy decay for the Carrier equation with dissipative term

  • Alfredo Tadeu Cousin, Cícero Lopes Frota, and Nickolai A. Lar’kin

    Volume 12, 1999, pages 453-469

On nonconvex differential inclusions whose state is constrained in the closure of an open set. Applications to dynamic programming

  • Francesca Forcellini and Franco Rampazzo

    Volume 12, 1999, pages 471-497

Higher regularity of solutions of free discontinuity problems

  • Luigi Ambrosio, Nicola Fusco, and Diego Pallara

    Volume 12, 1999, pages 499-520

An intrinsic approach to Ljusternik-Schnirelman theory for light rays on Lorentzian manifolds

  • Flavia Antonacci and Paolo Piccione

    Volume 12, 1999, pages 521-562

Solutions of semilinear elliptic equations with one isolated singularity

Immediate exchange of stabilities in singularly perturbed systems

  • N. N. Nefedov and K. R. Schneider

    Volume 12, 1999, pages 583-599

Classifications of nonnegative solutions to some elliptic problems

Semilinear parabolic equations with singular initial data in anisotropic weighted spaces

  • Hebe A. Biagioni, Lucio Cadeddu, and Todor Gramchev

    Volume 12, 1999, pages 613-636

Steady state solutions for balanced reaction diffusion systems on heterogeneous domains

  • W. E. Fitzgibbon, S. L. Hollis, and J. J. Morgan

    Volume 12, 1999, pages 637-660

Displacement solutions for time discretization and evolution problem related to minimal surfaces and plasticity: existence, uniqueness and regularity in the one-dimensional case

  • Thierry Astruc, Françoise Demengel, and Olivier Goubet

    Volume 12, 1999, pages 661-690

On the long time behaviour of the solution to the two-fluids incompressible Navier-Stokes equations

Existence results for steady flow of weakly compressible viscoelastic fluids with a differential constitutive law

On the closed solution to some nonhomogeneous eigenvalue problems with $p$-Laplacian

  • Pavel Drábek and Raúl Manásevich

    Volume 12, 1999, pages 773-788

Well-posedness for the Zakharov system with the periodic boundary condition

Stable rapidly oscillating solutions in delay differential equations with negative feedback

  • Anatoli F. Ivanov and Jérôme Losson

    Volume 12, 1999, pages 811-832

On the uniqueness of the coexistence state of predator-prey systems on $\mathbf R^1$

  • Sandro Merino and Rosa Pardo San Gil

    Volume 12, 1999, pages 833-848

A Hamilton-Jacobi equation with measures arising in $\Gamma$-convergence of optimal control problems

Almost-periodic and bounded solutions of Carathéodory differential inclusions

Some characterizations of the Taylor-Couette attractor